# SDR SWIA2020060950934

- Difficulty date: May 7, 2020
- Submitted: June 9, 2020
- Operation: Air carrier
- Aircraft: N652BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7429
- Aircraft time: 39,794 hours, 34,058 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS559.00+112 - 621.00 SEAT RAIL BEAM CAP AT LBL27 CORRODED IN NUMEROUS AREAS.  (C-CHECK) RO 4/27/2020 REMOVED CORROSION FROM SEAT RAIL BEAM CAP AT LBL27 FS559.00+112 - 621.00.  BLEND OUT AT FLOORBEAM FS559+112 - FS569.00, INBD LBL27 WAS FOUND TO BE WITHIN LIMITS, REF REO. BLEND OUT ON FLOORBEAM CAP AT FS569.00 - FS621 LBL27 WAS FOUND TO BE OUT OF LIMITS. REF REO AND DWG. FLOORBEAM CAP FROM FS569 TO FS621 LBL27  (P/N 601R35031-3)  REPLACED.
